# SDR R61A201308160786

- Difficulty date: August 16, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, L1 DOOR LOWER EMERGENCY EVACUATION SLIDE MOUNTING HARDWARE CORRODED.  R & R SLIDE MOUNTING HARDWARE IAW AMM 52-11-40.
